MAUDE Adverse Event Report: NOVASTEP S.A.S PECA3; OSTEOSYNTHESIS STERILE SCREW

NOVASTEP S.A.S PECA3; OSTEOSYNTHESIS STERILE SCREW
Model Number PECA3
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer complaint from a portuguese client: during the surgical operation, the surgeon noticed that the screw length did not match the label.After investigation, we found that a mix-up between 2 screw lengths had been created during their manufacture.Following the traceability exercise carried out, we confirm that only 16 screws were sent to our customers, but no screws were sent to the usa.All nc screws have been quarantined at our customers' premises; these screws will be replaced.Our internal stocks are secure.Our analysis is ijn progress to identify the root cause and implement the action plan to eradicate this defect.
 
Event or Problem Description
Currently on a surgery of doctor, we opened an implant peca size 42 and 3.0.But the implant in the box is wrongly packaged and is actually a 30.

Brand Name
PECA3
Common Device Name
OSTEOSYNTHESIS STERILE SCREW
Manufacturer (Section D)
NOVASTEP S.A.S
allée jacques frimot
rennes, 35000
FR  35000
Manufacturer (Section G)
NOVASTEP S.A.S
allée jacques frimot
rennes, 35000
FR   35000
Manufacturer Contact
patrick patrick
2 allée jacques frimot
rennes, 35000
FR   35000
MDR Report Key21864653
Report Number3010673777-2025-00006
Device Sequence Number7917022
Product Code HWC
UDI-Device Identifier03700879510200
UDI-Public03700879510200
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K143229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPECA3
Device Catalogue NumberPS020042
Device Lot NumberL21731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown